Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Nausea from HIV meds
Feb 26, 2012

I have been on norvir, truvada, prezista for 3 yrs. I have gained 40lbs, lost itwith exercise and diet (but felt very nauseous dieting) and then gained it back. I find that I have increased food sensitivity to lactose, EXTREME SOY allergy (so avoid it) and I tend to feel week and nauseous after all bowel movements. I drink mint tea after and eating right after helps but I want to know why this nausea is happening right after a bowel movement. I feel if I am watching my diet during the day, limiting calories, once I take a bowel movement I have the urge to eat to fill my sick stomach. It ruins my diet, eating to overcome nausea. This is how I gained weight unknowingly. Some people lose weight with nausea. I feel extreme urges to eat and it stops the nausea. But it's keeping my weight on. Any advice or ideas on what to eat that will treat this symptom but not cause unnecessary weight gain? also, do i need added calories because i am on medicine?

Response from Dr. Pierone

Hello, and thanks for posting.

Sometimes nausea may paradoxically produce weight gain as in a situation like yours. You should discuss changing your regimen with your doctor to see if a different combination would be better for you.

Good luck!



Previous
sculptra treatments tax deductible?
Next
Fat transfer and Bioalcamid

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement